# SDR DALA2024102810469

- Difficulty date: October 25, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 57,539 hours, 29,674 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3160 CORROSION FOUND ON PYLON REINFORCING PLATE, BOTTOM SKIN AT RIB 8 AND STR 5 ON LH WING. CORRECTIVE ACTION: PERFORMED REPAIR PER ER/A 620429-14. (0627371)
